Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2021, Volume 76, Issue 4(460), Pages 179–180 (Mi umn10017)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Multilevel interpolation for Nikishin systems and boundedness of Jacobi matrices on binary trees

A. I. Aptekarev, V. G. Lysov

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm10017

Full text: PDF file (337 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2021, 76:4, 726–728

Bibliographic databases:

MSC: Primary 47B36; Secondary 41A21, 65Q30
Received: 09.07.2021

Citation: A. I. Aptekarev, V. G. Lysov, “Multilevel interpolation for Nikishin systems and boundedness of Jacobi matrices on binary trees”, Uspekhi Mat. Nauk, 76:4(460) (2021), 179–180; Russian Math. Surveys, 76:4 (2021), 726–728

Citation in format AMSBIB
\Bibitem{AptLys21}
\by A.~I.~Aptekarev, V.~G.~Lysov
\paper Multilevel interpolation for Nikishin systems and boundedness of Jacobi matrices on binary trees
\jour Uspekhi Mat. Nauk
\yr 2021
\vol 76
\issue 4(460)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn10017}
\crossref{https://doi.org/10.4213/rm10017}
\transl
\jour Russian Math. Surveys
\yr 2021
\vol 76
\issue 4
\pages 726--728
\crossref{https://doi.org/10.1070/RM10017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000712047400001}


Linking options:
  • http://mi.mathnet.ru/eng/umn10017
  • https://doi.org/10.4213/rm10017
  • http://mi.mathnet.ru/eng/umn/v76/i4/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, “Slabye i silnye asimptotiki ortogonalnykh mnogochlenov c «peremennym» vesom”, Posvyaschaetsya 70-letiyu prezidenta RUDN V.M. Filippova, SMFN, 67, no. 3, Rossiiskii universitet druzhby narodov, M., 2021, 427–441  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:91
    References:7
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021